已发表论文

奥马环素相关抗心磷脂抗体阳性和高凝状态:一例病例报告及四环素诱导免疫失调综述

 

Authors Wang N, Liu Y, Liu Y, Gong J, Ge H, Chen H, Li X

Received 3 December 2025

Accepted for publication 3 February 2026

Published 12 February 2026 Volume 2026:19 583185

DOI https://doi.org/10.2147/IDR.S583185

Checked for plagiarism Yes

Review by Single anonymous peer review

Peer reviewer comments 2

Editor who approved publication: Dr Hazrat Bilal

Na Wang,1,* Yuzhi Liu,2,* Yunting Liu,1 Jilin Gong,1 Haiyan Ge,1 Hefeng Chen,1 Xiangyang Li1 

1Department of Pulmonary and Critical Care Medicine, Huadong Hospital, Fudan University, Shanghai, 200040, People’s Republic of China; 2Department of Radiation Oncology, Huadong Hospital, Fudan University, Shanghai, 200040, People’s Republic of China

*These authors contributed equally to this work

Correspondence: Haiyan Ge, Department of Pulmonary and Critical Care Medicine, Huadong Hospital, Fudan University, 221# West Yan’ an Road, Shanghai, People’s Republic of China, Email haiyange@hotmail.com Hefeng Chen, Department of Pulmonary and Critical Care Medicine, Huadong Hospital, Fudan University, 221# West Yan’ an Road, Shanghai, People’s Republic of China, Email 13917472201@163.com

Abstract: We present the case of an 18-year-old previously healthy female diagnosed with Mycoplasma pneumoniae pneumonia who developed marked elevation in D-dimer and fibrinogen degradation products, along with de novo positivity for both IgG and IgM anticardiolipin antibodies, shortly after initiating intravenous omadacycline therapy. These findings occurred in the absence of known antiphospholipid syndrome or other autoimmune conditions. The patient also experienced gastrointestinal symptoms and skin rashes. After discontinuation of omadacycline and supportive care, her condition improved. This case highlights the temporal association between omadacycline administration and the emergence of immune-coagulative dysregulation. Given that Mycoplasma pneumoniae infection itself can cause similar extrapulmonary manifestations, a definitive causal link cannot be established. This case suggests a probable, though rare, association between omadacycline and immune-coagulative dysregulation. Clinicians should be vigilant for such signals, particularly in patients developing early cutaneous or gastrointestinal symptoms during therapy.

Keywords: omadacycline, Mycoplasma pneumoniae pneumonia, anticardiolipin antibody, hypercoagulable state, drug-induced immune response